# SDR DJFA20160202001

- Difficulty date: February 2, 2016
- Submitted: February 5, 2016
- Operation: Air carrier
- Aircraft: N454FL
- Make and model: Beech 400A
- Aircraft serial: RK327
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Seal
- Condition: Leaking
- Location: Pax Door
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: G, B

## Discrepancy

STRAIGHT LEVEL FLIGHT AT FL270 CREW RECEIVED AMBER AIR CONDITIONING FAIL LIGHT FOLLOWED BY A RAPID DECOMPRESSION.  O2 MASK DEPLOYED, THEN RECEIVED CABIN LOW PRESS LIGHT.  ACCOMPLISHED CHECKLIST PROCEDURES & DID NOT RESOLVE THE ISSUE.  ACFT LANDED SAFELY AT THEIR DESTINATION.   R & R LT & RT AIRFRAME PRSOV'S.  FOUND LEAKING MAIN ENTRY DOOR SEAL, REPLACED DOOR SEAL.  LEAK & OPERATIONS CHECKED GOOD.
